We are offering an attractive programme for young people between 16 and 19 years from Germany, Lithuania and Poland in the summer 2014. Together with young people, urban transport experts and youth participation organisations we aim to develop ideas for improvement of the public transport and bicycle track system in Greifswald. A lot of interesting study trips by bike, foot and bus are planned. Furthermore there will be also the possibility to get to know each other by sportive and maritime activities like kayaking or sailing and social events like barbecue evening or karaoke night.

Agenda Szczecinek
Agenda Klaipeda
Agenda Greifswald

Agenda for the Szczecinek Summer Camp 2014

Day 1:July 13th

15.00– 16.00 Arrival

17.00– 18.00 General info about the city and guided walk through the city

19.00        Get to know meeting

21.00 World Cup FInal (if there`s interest among participants)
Place: Hotel Viki, Szczecinek, ul Kościuszki 76

 

Day 2: July 14th

08.00 – 09.00 Breakfast

09.00 – 10.00 Info about the Quest –
the idea, it`s goal, rules of the game; division into smaller groups
Place: Hotel Viki, Szczecinek, ul Kościuszki 76

10.00 – 15.00 The Quest
Place: Across town

15.00 – 16.00 Lunch/Place: Mysia Wyspa (Mouse Island)

18.00 – 19.00 Dinner

19.00 – 22.00 PS3 Tournament
Place: Hotel Viki, Szczecinek, ul Kościuszki 76

 

Day 3:July 15th

08.00 – 09.00 Breakfast

09.00 – 13.00 Development of field work results:
brainstorming session, preparing presentations, filling the survey and good practice forms

13.00 – 14.00 Lunch

15.00 – 17.00 Dragon boats regatta; before:
info re the city policy of sustainable transport including
participation in CIVITAS RENAISSANCE project
Place: Mysia Wyspa (Mouse Island)

18.00 – 19.00 Dragon boats regatta

18.00 – 19.00 Dinner
Place: Hotel Viki, Szczecinek, ul Kościuszki 76

19.00 – 22.00 Bowling competition
Place: Galeria Hosso/Szczecinek, ul. Bohaterów Warszawy 6

 

Day 4: July 16th

08.00 – 09.00 Breakfast
Place: Hotel Viki, Szczecinek, ul Kościuszki 76

10.00 – 12.00 Development of field work results – continuation

12.00 – 13.00 Presentation of the results of the Summer Camp to the City and County Authorities

13.00 – 14.00 Lunch
Place: Centrum Konferencyjne Zamek (Conference Center the Castle),
Szczecinek, ul. Mickiewicza 2

15.00 – 17.00 Water ski lift and other water sports; info about development of public water transport in Szczecinek
Place: The city beach, Szczecinek, u. Mickiewicza
Back to the hotel on bikes

19.00 – Final dinner
Place: Hotel Viki, Szczecinek, ul Kościuszki 76

 

Day 5: July 17th

Morning: Departure

 

Agenda for the Klaipeda Summercamp 2014

Day 1: 2014-07-20 (Sunday)

• Arrival, settlement and welcome with dinner.

Day 2: 2014-07-21 (Monday)

Morning session: 9.00 – 12.00 a.m.

• Greeting speeches

• Introduction: expectations from both perspectives:

From the camp organisers

From the camp participants

• Presentation about Klaipėda Public Transport authority: Past, Present, Future.

• Presentation about cycling in Klaipėda.

• Presentation about paid parking system in Klaipėda city center and by the seaside.

12.30 Lunch at acoomodation spot

Afternoon: 14.00 – 19.00 p.m.
• Guided city tour by bus (Klaipėda+Palanga)

19.30 Dinner at accomodation spot

Evening: 20.00 – 22 p.m.
• Leisure time at the camp (Sport activities)

 

Day 3: 2014-07-22 (Tuesday)

10.00 – 19.00

• Bicycle tour across Klaipėda (From south (residential areas) via center part of the city, old town, to north (Seaside Regional Park))

• Visiting of the Lithuanian Sea Museum (Dolphinarium)
12.30 Lunch in the city

19.30 Dinner at accomodation spot

Evening: 20.00 – 22.00
• Leisure time at the camp

Day 4: 2014-07-23 (Wednesday)

Morning session: 10.00 – 13.00 a.m.

• Geocatching in groups using public transport

Afternoon: 14.00 – 18.00 p.m.
• Detection of existing transport problems in the region

• Finding ideas of improvement through “meta-plan” method
• Presentation of the improvement ideas to the responsible stakeholders, policy makers

19.30 Final Dinner at accomodation spot

Evening: 20.00 – 22.00
• Leisure time at the camp

 

Day 5: 2014-07-24 (Thursday)
Departure

 

Agenda for the Greifswald Summercamp 2014

Agenda – Summercamp in Greifswald – 28.07. – 01.08

Day 1:

  • Arrival of all participants until 18:00 p.m.
  • 18:30 p.m.: Get together for a short introduction.
    • What will happen the next days.
    • What do “we” expect.
    • Dinner and free time – maybe some offers to get know each other.

Day 2

  • Breakfast at 08:00 a.m.
  • Morning session from 09:00 – 12:30 a.m.
    • 09:00 – 10:30 a.m.: ( 15min. x 6 teams)
      • Team working about a “little” project the Kids chooses.
      • Mixed Groups.
        • The Idea is, that every Group works on a Project which bothers about infrastructure, transport and so on. It is like a little competition.
  • 10:30 – 11:00 a.m.: Break
  • 11:00 – 12:30 a.m.: Lecture I (90 min. Speech)
    • Prof. ….. /Greifswald University .
    • Questions and discussion.
    • 12:30 – 13:30 Lunch
    • 14:00 – 17:00 p.m. Guided city tour in Greifswald ( 90 -120 min.)
    • 17:00 p.m.: Back to the Hostel
    • 18:00 p.m.: Dinner
      • After that: Free time
        • Offer some sport events like a ping-pong/football (…) competition.

Day 3

  • Breakfast at 08:00 -09:00 a.m.
    • 09:15 a.m. -14:00 p.m.: Excursion to the Ozeaneum in Stralsund
      • 15:00 – 16:30 p.m. : Lecture II. ( 90. Min Speech)
        • Stadtwerke HGW – Citybuses etc.
        • Questions and discussion.
      • 16:30 – 17:00 p.m.: Break
      • 17:00 – 18:00 p.m.: Groupwork
        • The Teams will work on their projects the whole time.
  • 18:30 p.m.: Dinner and free time
    • Offer a trip to the Beach.

Day 4

  • Breakfast 08:00 – 09:00 a.m.
  • Morning session 09:00 – 13:00 a.m.
    • 09:00 – 09:45 a.m.: Last time for group work and finish the presentation of the project.
    • 09:45 – 10:00 a.m.: Break
    • 10:00 – 12:15 a.m.: The teams present their projects to all other (6 x 20 min.)
      • Each team has 20 min.
      • After an hour / three projects will there be a short break of 15 min.
      • 12:15 – 12:30 a.m.: Break
        • The judges will discuss the winning teams.
        • 12:30 – 13:00 a.m.: Award ceremony
          • Feedback round
            • What was good, what was bad about the last days/ project….
            • 13:00 – 14:00 p.m.: Lunch
            • 14:00 – 17:00 p.m.: Guided bicycle tour
  • 19:00 – 22:00 p.m.: “Lasteveninghappening”
  • Karaoke
  • BBQ